# SDR ASAA0641184

- Difficulty date: November 8, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,384 hours, 25,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Flap
- Component: Nr 2 Flap
- Component part number: 65C2632017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB MID FLAP PREVIOUS REPAIR AT NR 2 FLAP TRACK IS CHAFED.  REMOVED DAMAGED DOUBLER.  FABRICATED AND INSTALLED REPAIR DOUBLER IAR SRM 51 70 10.
